# SDR R61A2020022530269

- Difficulty date: February 3, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17050018003
- Condition: Corroded
- Location: Frame 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON REAR FUSELAGE LOWER SKIN PANEL AT FR100 AND STR 29R.  REPAIRED PER ETD2020-170-004587.  AIRCRAFT WILL REMAIN OUT OF SERVICE UNTIL HEAVY CHECK COMPLETION.
